# SDR AALA201811059025

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 59,273 hours, 22,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AND R4  DOOR SLIDES WERE LOOSE.  SECURED THE L4 DOOR SLIDE IAW AMM 52-10-00.  OSPERATIONS CHECKED GOOD.
